Boundary quotient C*-algebras of semigroups

Kakariadis, E. T.A., Katsoulis, E. G., Laca, M. and Li, X. (2022) Boundary quotient C*-algebras of semigroups. Journal of the London Mathematical Society, 105(4), pp. 2136-2166. (doi: 10.1112/jlms.12557)

[img] Text
263749.pdf - Accepted Version



Abstract available from publisher's website.

Item Type:Articles
Additional Information:Evgenios Kakariadis acknowledges support from EPSRC as part of the program “Operator Algebras for Product Systems” (grant No. EP/T02576X/1). Elias Katsoulis was partially supported by NSF Grant 2054781. Marcelo Laca was partially supported by NSERC Discovery Grant RGPIN-2017-04052. Xin Li has received funding from the European Research Council (ERC) under the European Union's Horizon 2020 research and innovation program (grant agreement No. 817597).
Glasgow Author(s) Enlighten ID:Li, Professor Xin
Authors: Kakariadis, E. T.A., Katsoulis, E. G., Laca, M., and Li, X.
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Journal of the London Mathematical Society
ISSN (Online):1469-7750
Published Online:15 February 2022
Copyright Holders:Copyright © 2022 The Authors
First Published:First published in Journal of the London Mathematical Society 105(4): 2136-2166
Publisher Policy:Reproduced in accordance with the publisher copyright policy

University Staff: Request a correction | Enlighten Editors: Update this record